# SDR CALA9901344

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Pan
- Part number: J0602283
- Condition: Corroded
- Location: Fs370-427 Long28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DOOR LOWER JAMB SUPPORT HAS CORROSION FS 370 - 427 STR 28 O/B SIDE.  CUT OUT DAMAGED AREA FABRICATED SPLICES INSTALLED PAN, SPLICES AND SCUFF PLATED PER SRM 53-0151-10-2, 53-05 AND 51-30-5.
